# SDR ASAA2023091845202

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 46,136 hours, 13,411 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON T/C 78273000 FOUND FAULT CODE 73-11382 FOR ENG #2. POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. ON DEFERRAL.
